# SDR HNAA0200036

- Difficulty date: May 15, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N992HA
- Make and model: Dhav DHC8201
- Aircraft serial: 432
- Aircraft time: 14,950 hours, 17,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211X
- Part serial: JAX116
- Condition: Discharged
- Part time: 10,772 hours, 11,811 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SECTIONS OF THE FLOOR LEVEL EMERGENCY LIGHTS WERE INOP. REPLACED EMERGENCY LIGHTS BATTERY AT 3352-PS2.
